# SDR USAASB97038

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16128
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FL 2109 - FLIGHT DIVERTED TO CLT DUE TO 'A' SYSTEM HYDRAULIC LOSS. QUANTITY WENT TO EMPTY.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE FOUND A FITTING LEAKING AT THE 'A' SYSTEM HYDRAULIC PRESSURE MODULE IN THE LEFT MAIN LANDING GEAR WHEEL WELL.  REPLACED PACKING.  SERVICED 'A' SYSTEM RESERVOIR.  LEAK CHECK GOOD.  (M)
